On the Chebyshev coefficients for a general subclass of univalent functions

Öz In this work, considering a general subclass of univalent functions and using the Chebyshev polynomials, we obtain coefficient expansions for functions in this class.

Kaynak Göster

Bibtex @ { tbtkmath575199, journal = {Turkish Journal of Mathematics}, issn = {1300-0098}, eissn = {1303-6149}, address = {}, publisher = {TÜBİTAK}, year = {2018}, volume = {42}, pages = {2885 - 2890}, doi = {}, title = {On the Chebyshev coefficients for a general subclass of univalent functions}, key = {cite}, author = {Altınkaya, ŞAHSENE and Tokgöz, Sibel Yalçin} }
APA Altınkaya, Ş , Tokgöz, S . (2018). On the Chebyshev coefficients for a general subclass of univalent functions . Turkish Journal of Mathematics , 42 (6) , 2885-2890 .
MLA Altınkaya, Ş , Tokgöz, S . "On the Chebyshev coefficients for a general subclass of univalent functions" . Turkish Journal of Mathematics 42 (2018 ): 2885-2890 <
Chicago Altınkaya, Ş , Tokgöz, S . "On the Chebyshev coefficients for a general subclass of univalent functions". Turkish Journal of Mathematics 42 (2018 ): 2885-2890
RIS TY - JOUR T1 - On the Chebyshev coefficients for a general subclass of univalent functions AU - ŞAHSENE Altınkaya , Sibel Yalçin Tokgöz Y1 - 2018 PY - 2018 N1 - DO - T2 - Turkish Journal of Mathematics JF - Journal JO - JOR SP - 2885 EP - 2890 VL - 42 IS - 6 SN - 1300-0098-1303-6149 M3 - UR - Y2 - 2021 ER -
EndNote %0 Turkish Journal of Mathematics On the Chebyshev coefficients for a general subclass of univalent functions %A ŞAHSENE Altınkaya , Sibel Yalçin Tokgöz %T On the Chebyshev coefficients for a general subclass of univalent functions %D 2018 %J Turkish Journal of Mathematics %P 1300-0098-1303-6149 %V 42 %N 6 %R %U
ISNAD Altınkaya, ŞAHSENE , Tokgöz, Sibel Yalçin . "On the Chebyshev coefficients for a general subclass of univalent functions". Turkish Journal of Mathematics 42 / 6 (Aralık 2018): 2885-2890 .
AMA Altınkaya Ş , Tokgöz S . On the Chebyshev coefficients for a general subclass of univalent functions. Turkish Journal of Mathematics. 2018; 42(6): 2885-2890.
Vancouver Altınkaya Ş , Tokgöz S . On the Chebyshev coefficients for a general subclass of univalent functions. Turkish Journal of Mathematics. 2018; 42(6): 2885-2890.
IEEE Ş. Altınkaya ve S. Tokgöz , "On the Chebyshev coefficients for a general subclass of univalent functions", Turkish Journal of Mathematics, c. 42, sayı. 6, ss. 2885-2890, Ara. 2018